MAUDE Adverse Event Report: PROCEPT BioRobotics Corporation AQUABEAM Robotic System; Fluid Jet Removal System

PROCEPT BioRobotics Corporation AQUABEAM Robotic System; Fluid Jet Removal System
Catalog Number AB2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A male patient underwent aquablation therapy for symptomatic benign prostatic hyperplasia (bph).Procept biorobotics (procept) became aware that, during focal bladder neck cautery (fbnc), the patient's left ureteral orifice was roughened.The surgeon placed a stent as a safety precaution and plans to remove it in 6 weeks.No additional surgeries/interventions were required.No malfunction of the aquabeam robotic system was reported.
 
Additional Manufacturer Narrative
The aquabeam robotic system is a reusable device; therefore, it is still currently in possession of the user facility.The investigation of this event consisted of a review of the treatment log files, device history record (dhr), and instructions for use (ifu).The aquabeam robotic system's treatment log files were reviewed, which confirmed no malfunction occurred.The review of the treatment log files revealed that the aquabeam robotic system functioned as intended, as no malfunction was observed during aquablation therapy.A review of the device history record (dhr) for ab2000/serial number (b)(6) was conducted, which confirmed that there were no non conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met all design and manufacturing specifications when released for distribution.The aquabeam robotic system instructions for use (ifu), ifu0101-00, rev.E, was reviewed.Although the aquabeam robotic system labeling does not specifically mention damage to ureteral orifices, procept's risk management documentation includes damage to ureteral orifices as a clinical effect of aquablation therapy.The aquabeam robotic system is a reusable device; therefore, it is still currently in possession of the user facility.It was reported that the patient's left ureteral orifice was roughed up during focal bladder neck cautery (fbnc).The surgeon placed a stent as a safety precaution and plans to remove it in 6 weeks.No additional surgeries/interventions were required.Although the aquabeam robotic system's labeling does not specifically mention damage to ureteral orifices, procept's risk management documentation lists ureteral orifice damage as a clinical effect of aquablation therapy.Based on the information received, plus a review of the treatment log files, dhr, ifu, and procept's risk documentation, the event is considered not to be device related.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
AQUABEAM Robotic System
Common Device Name
Fluid Jet Removal System
Manufacturer (Section D)
PROCEPT BioRobotics Corporation
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BioRobotics Corporation
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
+1(650)232-7291
MDR Report Key50178180
Report Number3012977056-2026-00165
Device Sequence Number8354759
Product Code PZP
UDI-Device IdentifierB614AB20001
UDI-Public+B614AB20001/$$+722C00261/16D20220217A
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAB2000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale